# SDR FDEA201712143386

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Part number: A53770903210
- Part serial: NA
- Condition: Bent
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RH SIDE AT FRAME 22 STR8 AND STR9 FRAME AND SPLICE HAS BENT. REMOVED DAMAGE COUPLING IAW A300-600 SRM 51-40-21, FABRICATED NEW COUPLING P/ FX-  A53770903210 ON VTMAE TRAVELER T17/1312426 IAW SRM 53-13-13, INSTALLATION COUPLING   IAW A300 SRM 51-40-44 AND SRM 51-40-21. REPAIR IS CLASSIFED AS CAT "A" AND MAJOR REPAIR.
